# SDR 2024FA0000798

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: General aviation
- Aircraft: RSSA1
- Make and model: Swrngn SA227*
- Aircraft serial: AC743B
- Aircraft time: 14,812 hours
- Engine: Garrtt TPE33111U
- Engine time: 28,436 hours, 35,577 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 31082891
- Condition: Sheared
- Location: Scav Pump
- Component: Scavenge Pump
- Component part number: 31082822
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR DISCOLORED OIL AND EXCESSIVE OIL CONSUMPTION, ONE QUART EVERY TWO HOURS. INSPECTION REVEALED OIL SCAVENGE PUMP ASSEMBLY SCORED (PN: 3108282-2). SCAVENGE PUMP GEAR SHAFT DRIVE KEY SLOT ELONGATED (PN: 3108286-1) DRIVE KEY SHEARED (PN: 3108289-1). TURBINE SCAVENGE PUMP ASSEMBLY SPUR GEAR SHAFT PITTED (PN: 3102270-4).
